Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The flat closing problem for buildings

Corina Ciobotaru

Algebraic & Geometric Topology 14 (2014) 3089–3096
Bibliography
1 P E Caprace, Buildings with isolated subspaces and relatively hyperbolic Coxeter groups, Innov. Incidence Geom. 10 (2009) 15 MR2665193
2 P E Caprace, C Ciobotaru, Gelfand pairs and strong transitivity for euclidean buildings, arXiv:1304.6210
3 P E Caprace, K Fujiwara, Rank-one isometries of buildings and quasi-morphisms of Kac–Moody groups, Geom. Funct. Anal. 19 (2010) 1296 MR2585575
4 P E Caprace, G Zadnik, Regular elements in $\mathrm{CAT}(0)$ groups, Groups Geom. Dyn. 7 (2013) 535 MR3095707
5 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
6 G C Hruska, B Kleiner, Hadamard spaces with isolated flats, Geom. Topol. 9 (2005) 1501 MR2175151
7 G Prasad, M S Raghunathan, Cartan subgroups and lattices in semi-simple groups, Ann. of Math. 96 (1972) 296 MR0302822
8 M Ronan, Lectures on buildings, Perspectives in Mathematics 7, Academic Press (1989) MR1005533
9 K E Ruane, Dynamics of the action of a $\mathrm{CAT}(0)$ group on the boundary, Geom. Dedicata 84 (2001) 81 MR1825346
10 R Steinberg, Regular elements of semisimple algebraic groups, Inst. Hautes Études Sci. Publ. Math. (1965) 49 MR0180554